# SDR SWIA2019060745960

- Difficulty date: April 13, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 36,433 hours, 31,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Angle
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS409 FRAME SPLICE ANGLE BETWEEN STR 26L & 26R. (C-CHECK) INSTALLED NEW SPLICE ANGLE P/N 601R32200-17 IAW SRM AND REO. NO DEFECTS NOTED.
